Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#339636] of Samit Dasgupta

Papers Published

  1. Samit Dasgupta, ; Mahesh Kakde, ; Kevin Ventullo,, On the Gross–Stark Conjecture, Annals of Mathematics, vol. 188 no. 3 (2018), pp. 833-833, Annals of Mathematics, Princeton U [doi]
    (last updated on 2019/04/18)

    Abstract:
    © 2018 Department of Mathematics, Princeton University. In 1980, Gross conjectured a formula for the expected leading term at s=0 of the Deligne-Ribet p-adic L-function associated to a totally even character ϕ of a totally real field F. The conjecture states that after scaling by L(ϕω-1,0), this value is equal to a p-adic regulator of units in the abelian extension of F cut out by ϕω-1. In this paper, we prove Gross's conjecture.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320